# SDR AALA201611299021

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 29,431 hours, 10,185 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4087
- Condition: Leaking
- Location: Apu Bay
- Part time: 29,447 hours, 10,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

F/A REPORT CABIN ODOR AFT CABIN  (DIRTY SOCKS ). NO PAX OR CREW SYMPTOMS. QRH PROC COMPLETED, 10,000 FEET APU OFF. THE FLIGHT CONTINUED TO DESTINATION. NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. COMPILED WITH JOB CARD 26L00021001, NO ODOR APPARENT FROM ENGINES, FOUND OIL LEAKING FROM APU. PLACED APU ON MEL DEFERRAL. FURTHER ACTION PENDING. (OPEN) THE AIRCRAFT WAS GROUNDED.  REPLACED APU.
